# SDR CALA2015051593787

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 84,690 hours, 25,016 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L LT FWD FRAME, EXISTING REPAIR ANGLE WAS FOUND CRACKED.  REPAIRED ANGLE.  FABRICATED & INSTALLED IAW SRM 52-10-02 FIG 201 REPAIR 1.
